# SDR SIMA20130521010

- Difficulty date: May 21, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 23,991 hours, 20,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSP FOUND THE F/O EMERGENCY FLASHLIGHT WOULD NOT STAY ON.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O EMERGENCY FLASHLIGHT IAW AMM 33-50-00. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
